# SDR DALA2021060703114

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,720 hours, 20,258 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5816 DOOR 1R F/A STATES ARMING HANDLE NOT SHOWING FULLY ARMED. CORRECTIVE ACTION: INSPECTED DOOR AND SLIDE ASSY- NO DEFECTS NOTED. ARMED/DISARMED DOOR NUMEROUS TIMES- GIRT BAR FULLY ENGAGES WITH SLIDE DOOR ARMED LIGHT AND KNUCKLE BUSTER. (7475768)
